# SDR HNAA2020121100347

- Difficulty date: November 4, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 45,698 hours, 42,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-20-10 SERVICE DOOR CENTER SILL IS CORRODED AROUND 3 SCREW HOLES.  BLENDED CORROSION ON SERVICE DOOR CENTER SILL AROUND 3 SCREW HOLES, IAW EMB 145 SRM51-10-03.  REMAINING THICKNESS AT CENTER AND AFT BLENDED AREAS ON SERVICE DOOR CENTER SILL FOUND TO BE WITH ALLOWABLE LIMITS, IAW EMB145 SRM 53-21--02.  REPAIRED SERVICE DOOR CENTER SILL, IAW PDT EO-1-53-20-0413.
